| Model Number |
1012271-15 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/08/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat the right posterior atrio-ventricular artery (rpav) with mild calcification, mild tortuosity and 90% stenosis.The 2.25x15 mm trek balloon dilatation catheter (bdc) was used for pre-dilatation; however, the balloon ruptured on the first inflation to 10 atmospheres for 2 seconds.Calcification was not noted on ivus.A non-abbott bdc was used to complete the procedure.There were no adverse patient effects and there was no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation was unable to determine a conclusive cause for the reported balloon rupture.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.